# SDR SWIA200617248

- Difficulty date: October 1, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 9,680 hours, 8,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PORTION OF EMERGENCY FLOOR LEVEL LIGHTING INOP.  CLEANED ELECTRICAL CONNECTION FOR EMERGENCY LIGHTS AT ROW 2.  OPERATIONAL CHECKS GOOD.
